# SDR UPS08B52391

- Difficulty date: April 17, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1140 TENSION TIE RT AFT SIDE FOUND CRACK, BS 1140 TENSION TIE REPAIRED PER SRM 53-40-30 FIG 201.
